Volume 1, Number 1 (2016)
Year Launched: 2016
Journal Menu
Archive
Previous Issues
Why Us
-  Open Access
-  Peer-reviewed
-  Rapid publication
-  Lifetime hosting
-  Free indexing service
-  Free promotion service
-  More citations
-  Search engine friendly
Contact Us
Email:   service@scirea.org
Home > Journals > SCIREA Journal of Mathematics > Archive > Paper Information

Generalized Fibonacci Polynomials and its Properties

Volume 1, Issue 1, October 2016    |    PP. 161-174    |PDF (413 K)|    Pub. Date: November 23, 2016
273 Downloads     1494 Views  

Author(s)
Shikha Bhatnagar, School of Studies in Mathematics, Vikram University Ujjain (M. P.), India
Omprakash Sikhwal, School of Studies in Mathematics, Vikram University Ujjain (M. P.), India

Abstract
The Fibonacci polynomials and Lucas polynomials are famous for possessing wonderful and amazing properties and identities. In this paper, Generalized Fibonacci polynomials are introduced and study its properties. Further, some recurrence relations state and derive for generalized Fibonacci polynomials.

Keywords
Fibonacci Polynomial, Generalized Fibonacci Polynomial

Cite this paper
Shikha Bhatnagar, Omprakash Sikhwal, Generalized Fibonacci Polynomials and its Properties, SCIREA Journal of Mathematics. Vol. 1 , No. 1 , 2016 , pp. 161 - 174 .

References

[ 1 ] Hoggatt, V. E., Fibonacci and Lucas Numbers, Fibonacci Association, Santa Clara, CA, (1969).
[ 2 ] Horadam, A. F., Filipponi, P., Real Pell and Pell-Lucas Numbers with Real Subscripts, The Fibonacci Quarterly, 33(5), (1995), 398-406.
[ 3 ] Horadam, A. F., Jacobsthal Representation Numbers, The Fibonacci Quarterly, 34 (1), (1996), 40-54.
[ 4 ] Horadam, A. F., Mahon, B. J. M., Pell and Pell Lucas Polynomials, The Fibonacci Quarterly, 23 (1), (1985), 7-20.
[ 5 ] Horzum, T., On Some Properties of Horadam Polynomials, International Mathematical Forum, 4(25), (2009), 1243-1252.
[ 6 ] Koshy, T., Fibonacci and Lucas Numbers with Applications, John Wiley & Sons, New York (2001).
[ 7 ] Singh, B., Bhatnagar, S., Sikhwal, O., Fibonacci-Like Polynomials and Some Identities, International Journal of Advanced Mathematical Sciences, Germany, 1(3), (2013), 152-157.
[ 8 ] Singh, B., Bhatnagar, S., Sikhwal, O., Fibonacci-Like Sequence, International Journal of Advanced Mathematical Sciences, 1 (3), (2013), 145-151.
[ 9 ] Singh, B., Sikhwal, O., Bhatnagar, S., Fibonacci-Like Sequence and its Properties, International Journal Contemporary Mathematical Sciences, 5(18), (2010), 859-868.
[ 10 ] Singh, B., Bhatnagar, S., Sikhwal, O., Generalized Fibonacci Sequence and its Properties, Open Journal of Mathematical Modeling, 1(6), (2013), 194-202.

Submit A Manuscript
Review Manuscripts
Join As An Editorial Member
Most Views
Article
by Sergey M. Afonin
2923 Downloads 26339 Views
Article
by Syed Adil Hussain, Taha Hasan Associate Professor
2283 Downloads 16976 Views
Article
by Omprakash Sikhwal, Yashwant Vyas
2355 Downloads 14531 Views
Article
by Munmun Nath, Bijan Nath, Santanu Roy
2249 Downloads 14384 Views
Upcoming Conferences